Quantitative Economics
Journal Of The Econometric Society
Edited by: Stéphane Bonhomme • Print ISSN: 1759-7323 • Online ISSN: 1759-7331
Edited by: Stéphane Bonhomme • Print ISSN: 1759-7323 • Online ISSN: 1759-7331
Quantitative Economics: Nov, 2017, Volume 8, Issue 3
Jeremy T. Fox, Natalia Lazzati
We study nonparametric identification of single‐agent discrete choice models for bundles (without requiring bundle‐specific prices) and of binary games of complete information. We show that these two models are quite similar from an identification standpoint. Moreover, they are mathematically equivalent when we restrict attention to the class of potential games and impose a specific equilibrium selection mechanism in the data generating process. We provide new identification results for the two related models.
Discrete choice demand binary games identification bundles complements substitutes entry games potential games C14 C35 C57 C72
August 27, 2024